MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/meg.0b013e3282efa590

Медицинская библиотека · European journal of gastroenterology & hepatology · 2008

Symptomatic hypocalcemia after sodium phosphate preparation in an adult with asymptomatic hypoparathyroidism.

Niemeijer Nicolasine D, Rijk Marno C, van Guldener Coen

Клинический случайСтатьяПеревод в очереди

Аннотация

Sodium phosphate is widely used as a bowel cleansing preparation. Its use is, however, not without risk. It can induce serious adverse effects like hypocalcemia, hyperphosphatemia and renal failure. In this case, a 75-year-old woman without known contraindications developed hypocalcemic tetany, hyperphosphatemia and renal failure after oral sodium phosphate. Asymptomatic hypoparathyroidism owing to previous thyroid surgery was identified as a new contributing risk factor for this complication.

Для цитирования: Niemeijer Nicolasine D, Rijk Marno C, van Guldener Coen. Symptomatic hypocalcemia after sodium phosphate preparation in an adult with asymptomatic hypoparathyroidism.. European journal of gastroenterology & hepatology. 2008. DOI: 10.1097/meg.0b013e3282efa590.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.